# SDR DHL2007783005

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ANNUNCIATOR DOES NOT ILLUMINATE WITH DOOR OPEN LIGHT TESTS OK.  REPAIRED 3(EA) BROKEN WIRES AT T-7000 BURNED BLOCK BEHIND F/E TABLE IAW B727 WAD 52-71-01 PG 31 SYS OPS CHECKED GOOD IAW B727 MM 52-70-01.
